# SDR SWAA2022040584294

- Difficulty date: March 15, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 53,390 hours, 31,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET BS 500D AT LEVEL STR 21L FWD CARGO COMPARTMENT 2022-144842 / [01] TOOL USED: CALIPER; P/N: 500-197-30; S/N: A21146280; DUE DATE: 17-OCT-22;[02] REPLACED GUSSET LOC. BS 500D AT LEVEL STR 21L FWD CARGO COMPARTMENT IAW SRM B737-700 51-10-02; SRM B737-700 51-40-02 AND DRAWING # 143A7902 REV.- SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED GUSSET LOC. BS 500D AT LEVEL STR 21L FWD CARGO COMPARTMENT IAW SRM B737-700 51-10-02; SRM B737-700 51-40-02 AND DRAWING # 143A7902 REV.- SEE INDIVIDUAL SIGN OFF BELOW. CERTIFIED AS RII  TASK COMPLETED
